# SDR 96ZZZX3448

- Difficulty date: June 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N182PG
- Make and model: Cessna 182Q
- Aircraft serial: 18266379
- Engine: Cont IO520D
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Support
- Part number: 182022111
- Condition: Cracked
- Location: Throttle Body
- Part time: 58 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS AIRCRAFT IS MODIFIED PER STC SA00152W1 AND THE ITEM IS PART OF THE MODIFICATION.  THIS SUPPORT WAS CRACKED TWO-THIRDS THE WAY THROUGH; AND, IF HAD BROKEN OFF, WOULD HAVE LET THE FUEL CONTROL UNIT SLIP DOWN AND CAUSE A VERY LEAN MIXTURE AND A POSSIBLE ENGINE CUT-OFF.  THE SUPPORT COULD BE REMOVED COMPLETELY OR MADE OF STEEL.
